In this paper, a nonpolynomial spline technique is applied to solve the ninth order linear special case boundary value problems. The end conditions are derived to complete the definition of a spline. Three examples are numerically illustrated to check the efficiency of the method. The comparative analysis shows that the proposed technique gives better results than the homotopy perturbation method and the modified variational iteration method.
Nonpolynomial spline, boundary value problems, end conditions, homotopy perturbation method, modified variational iteration method
AKRAM, GHAZALA and NADEEM, ZARA
"Nonpolynomial spline technique for the solution of ninth order boundary value problems,"
Turkish Journal of Mathematics: Vol. 41:
2, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss2/9